Title: New Identities on the Riemann Tensor
Authors: 鄭國順
Kuo-Shung Cheng
Issue Date: Jul-1975
Publisher: 交大學刊編輯委員會
Abstract: A set of new identities which involve second covariant derivatives and quadratic forms of the Riemann tensor are proved. These new identities can be thought of as integrability conditions derived from the equations that define the Riemann tensor in terms of the affine connections.
URI: http://hdl.handle.net/11536/137409
Journal: 交大學刊
SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY
Volume: 8
Issue: 1
Begin Page: 112
End Page: 116
Appears in Collections:Science Bulletin National Chiao-Tung University


Files in This Item:

  1. HT001306-11.pdf